# SDR A6WA201643470

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FORMER AT FS 338.9 ON L1 DOOR IS CRACKED NEAR TOP.  REPAIRED INNER FORMER AT FS 338.9 ON L1 DOOR IAW REO 601R-52-11-402.
